# SDR FDEA200812025039

- Difficulty date: December 2, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 40,987 hours, 22,509 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: A5237416020800
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INTERNAL SKIN CORRODED AT FWD LWR CORNER.  THIS SDR IS GEN TO REFLECT CORRECTIONS MADE IN CORRECTIVE ACTION BLOCK FROM ORIG SDR 08-4756.  REMOVED CORROSION IAW A300-600 SRM 51-74-10.  FOUND TO BE OUT OF LIMITS IAW A300-600 SRM 51-30-00.  ORIGINAL MATERIAL 0.063.  REMAINING MATERIAL 0.051.  MATERIAL REMOVED 0.011.  USED UT GAUGE T8225Q.  REMOVED AND RE-INSTALLED PANELS 812 AR AND BR; 154 AR; BR; CR IAW A300-600 AMM 52-72-11-5.  REMOVED AND RE-INSTALLED SEAL RETAINER IAW A300-600 AMM 52-30-18-4.  REMOVED AND REINSTALLED CAPS AND INSTALLED NEW SKIN IAW A300-600 SRM 51-72-10.  MATERIAL ID 2024-T3,  0.063, PO 633758.6 IAW A300-600 SRM 52-32-00.  ALODINED IAW A300-600 SRM 51-21-10.  PRIMED IAW A300-600 SRM 51-23-10.  REMOVED AND RE-INSTALLED NR 1; NR 7 AND NR 8 DOOR STOPS.  .
